×

Congruences modulo cyclotomic polynomials and algebraic independence for \(q\)-series. (English. French summary) Zbl 1405.11019

Summary: We prove congruence relations modulo cyclotomic polynomials for multisums of \(q\)-factorial ratios, therefore generalizing many well-known \(p\)-Lucas congruences. Such congruences connect various classical generating series to their \(q\)-analogs. Using this, we prove a propagation phenomenon: when these generating series are algebraically independent, this is also the case for their \(q\)-analogs.

MSC:

11B65 Binomial coefficients; factorials; \(q\)-identities
05A15 Exact enumeration problems, generating functions
05A30 \(q\)-calculus and related topics
PDF BibTeX XML Cite
Full Text: arXiv Link

References:

[1] B. Adamczewski and J. P. Bell. “Diagonalization and rationalization of algebraic Laurent series”. Ann. Sci. Éc. Norm. Supér. 46 (2013), pp. 963-1004.DOI. · Zbl 1318.13033
[2] B. Adamczewski, J. P. Bell, and E. Delaygue. “Algebraic independence of G-functions and congruences “à la Lucas“”. 2016. arXiv:1603.04187.
[3] F. Beukers and G. Heckman. “Monodromy for the hypergeometric functions n F n−1”. Invent. Math. 95 (1989), pp. 325-354.DOI. 12 Adamczewski, Bell, Delaygue and Jouhet · Zbl 0663.30044
[4] M. Bousquet-Mélou. “Rational and algebraic series in combinatorial enumeration”. Inter national Congress of Mathematicians, Vol. 3. Eur. Math. Soc., 2006, pp. 789-826. · Zbl 1101.05004
[5] E. Delaygue. “Arithmetic properties of Apéry-like numbers”. 2013. arXiv:1310.4131. · Zbl 1441.11033
[6] P. Flajolet. “Analytic models and ambiguity of context-free languages”. Theor. Comput. Sci 49(1987), pp. 283-309.DOI. · Zbl 0612.68069
[7] R. D. Fray. “Congruence properties of ordinary and q-binomial coefficients”. Duke Math. J. 34(1967), pp. 467-480.DOI. · Zbl 0155.08303
[8] V. J. W. Guo and J. Zeng. “Some congruences involving central q-binomial coefficients”. Adv. Appl. Math. 45 (2010), pp. 303-316.DOI. · Zbl 1231.11020
[9] E. Lucas. “Sur les congruences des nombres eulériens et les coefficients différentiels des fonctions trigonométriques, suivant un module premier”. Bull. Soc. Math. France 6 (1877- 1878), pp. 49-54.DOI.
[10] H. Pan. “A Lucas-type congruence for q-Delannoy numbers”. 2015. arXiv:1508.02046.
[11] B. E. Sagan. “Congruence properties of q-analogs”. Adv. Math. 95 (1992), pp. 127-143.DOI. · Zbl 0761.11010
[12] H. Sharif and C. F. Woodcock. “On the transcendence of certain series”. J. Algebra 121 (1989), pp. 364-369.DOI. · Zbl 0689.13014
[13] R. P. Stanley. “Differentiably finite power series”. European J. Combin. 1 (1980), pp. 175-188. DOI. · Zbl 0445.05012
[14] V. Strehl. “Zum q-Analogon der Kongruenz von Lucas”. Séminaire Lotharingien de Combina toire, 5-iéme Session. Institut de Recherche Mathématique Avancée, 1982, pp. 102-104.
[15] S. O. Warnaar and W
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.